# SDR 98ZZZX2958

- Difficulty date: July 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5615058505
- Condition: Cracked
- Location: Lt Wing Xrs22
- Part time: 79,190 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT WING INBD LOWER AUXILIARY SPAR CAP CRACKED ON VERTICAL FLANGE AT XRS22.  SUSPECT CAUSE OF THE CRACK WAS VIBRATION.
